MathSciNet Relay Station
MathSciNet bibliographic data
MR1080332 (91m:65246) 65M60 (35Q30 65M12 76D07 76M10)
Baker, Garth A.; Jureidini, Wadi N.; Karakashian, Ohannes A. Piecewise solenoidal vector fields and the Stokes problem. SIAM J. Numer. Anal. 27 (1990), no. 6, 1466–1485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement